# SDR IPXA2018022826957

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 58,010 hours, 12,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA PBE SEAL BROKEN.  REMOVED AND REPLACED THE PBE IAW AMM 35-31-00-001, & 35-31-01- PAGE BLOCK 401.
